# SDR 99T64R702EWA

- Difficulty date: December 9, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 2830 · Fuel Dump System
- Part: Dump Valve
- Condition: Corroded
- Location: Lt Wing
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, LEFT FUEL DUMP CHUTE HAS CORROSION IN O-RING CUTOUT.  REMOVED CORROSION BY MECHANICAL METHOD.  FILLED UNDER CUT AREAS WITH WELD, NDT WELD TO ASSURE NO FLAWS, NONE FOUND.  BLEND SMOOTH PER EO NR 99-186 WITH APPROVED 8110-3 DATED 12/08/99.  (M)
